MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1987

Local necrosis and interstitial nephritis due to topical methyl salicylate and menthol.

Heng M C

Клинический случайСтатьяПеревод в очереди

Аннотация

Excessive percutaneous absorption of potentially toxic substances such as menthol and methyl salicylate may occur through local application of heat, such as the use of a heating pad. Menthol and methyl salicylate are found in nonprescription items and used for muscular and arthritic pains. This patient experienced full-thickness skin and muscle necrosis as well as persistent interstitial nephritis as a result of topical application of methyl salicylate and menthol followed by use of a heating pad, despite the manufacturer's warning against the use of heating pads.

Для цитирования: Heng M C. Local necrosis and interstitial nephritis due to topical methyl salicylate and menthol.. Cutis. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.